# SDR SWIA2025102200001

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 49,789 hours, 33,247 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING MESSAGE ON DESCENT. FOLLOWED QRH. THEN HAD CAB ATL WARNING AND CAUTION MESSAGE. (FLIGHT 9919)  WHEN ACFT ARRIVED AT GATE, MECHANIC WITNESSED MCD OUTER HANDLE NOT STOWED ALL THE WAY. UPON INSPECTION OF MCD LATCH MECHANISM, FOUND TENSIONER FOR INNER HANDLE TO BE EXTREMELY LOOSE, MEASURING ABOUT 1IB OF FORCE REQUIRED TO OPEN. ALSO NOTED THAT THE ADJUSTMENT BOLT WAS BACKED OUT EXTREMELY FAR. ADJUSTED MCD INNER HANDLE TENSIONER IAW APPLICABLE STEPS IN AMM 52-11-02. PERFORMED OPS CHECK OF MCD LATCH MECHANISM PER AMM 52-11-02. MEASURED NEW FORCE REQUIRED TO OPEN DOOR AT APPROX. 12-14IB. DURING OPS CHECK, PAX DR OUT HNDL CAUTION MESSAGE STILL POPULATES WITH HANDLE STOWED PROPERLY. INTERROGATED MDC AND FOUND B1 046649. ATTEMPTED ADJUSTMENT OF PAX DOOR PROX SENSOR PX107 PER AMM 52-70-04. MESSAGE STILL POPULATES. SUSPECT FAULTY SENSOR TO BE CAUSE. PAX DOOR INDICATION IS ALREADY DEFERRED PER MEL 52-70-1. SEE AML 1732112 FOR CORRECTIVE ACTION REGARDING PAX DR OUT HNDL CAUTION MESSAGE. CORRECT MECHANICAL OPERATION OF MCD IS VERIFIED AT THIS TIME. CABIN ALT WARNING MESSAGE CAUSED BY MCD
